# SDR CALA2024110402780

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 117,510 hours, 12,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3R EMER LT BATTERY PACK M33401 FOUD CAPACITY CHECK FA ILED REF HX NR WO.3975652, ORIG BY  DR 3R EMER LT BATT PACK M33401 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
